Well-Posedness of the First Order of Accuracy Difference Scheme for Elliptic-Parabolic Equations in Hölder Spaces

Gercek, Okan . Abstract and Applied Analysis 2012. 2012 (237657) :-

Locate this article in:

Bibtex

@article{CIS-314520,
  Author = {Gercek, Okan},
  Title = {Well-Posedness of the First Order of Accuracy Difference Scheme for Elliptic-Parabolic Equations in Hölder Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {237657},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles